# SDR ASOA201101054

- Difficulty date: May 19, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 20,733 hours, 18,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES IN CARGO BAY ON RBL 27 FROM FS 605 TO FS 621. FINAL DRILLED, SEALED AND INSTALLED NEW SEAT RAIL IAW SRM 51-42-21, 51-45-06, 51-42-22, 51-23-00, 51-41-04 & REO 601R-53-61-4064.  LOCATED CARGO TRACK CAD IAW SRM 51-40-11.  REO 601R-53-61-4064 REV HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.  ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR IAW GMM 3-3 PROCEDURES PRIOR TO THE ACFT BEING RETURNED TO SERVICE.   TOP COATED AND CORROSION PREVENTATIVE APPLIED TO AREA IAW SRM 51-21-11 & 51-25-21.
